# SDR AUS20020338

- Difficulty date: April 9, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 6546858302
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE EXTINGUISHER LINE AND B-SYSTEM CASE DRAIN LINE CHAFING IN  AREA ADJACENT TO NR 6 FLAP TRACK. HOLE WORN IN EXTINGUISHER LINE.
